Wali Mohammad Shah
Wali Mohammad Shah
Professor of Mathematics,Central University of Kashmir
Verified email at cukashmir.ac.in
Title
Cited by
Cited by
Year
An integral mean estimate for polynomials
A Aziz, WM Shah
Indian Journal of Pure and Applied Mathematics 28, 1413-1420, 1997
461997
Inequalities for a polynomial and its derivative
A Aziz, WM Shah
Mathematical Inequalities & Applications 7 (3), 379-391, 2004
382004
Inequalities for the polar derivative of a polynomial
A Aziz, WM Shah
Indian Journal of Pure and Applied Mathematics 29, 163-174, 1998
341998
A generalization of a theorem of Paul Turán
WM Shah
J. Ramanujan Math. Soc 11, 67-72, 1996
341996
On Eneström-Kakeya theorem and related analytic functions
WM Shah, A Liman
Proceedings Mathematical Sciences 117 (3), 359-370, 2007
232007
Some refinements of Bernstein-type inequalities for rational functions
A Aziz, WM Shah
Glasnik Matematicki 32, 29-38, 1997
211997
Inequalities for the polar derivative of a polynomial
A Liman, RN Mohapatra, WM Shah
Complex analysis and operator theory 6 (6), 1199-1209, 2012
202012
Integral estimates for the family of B-operators
WM Shah, A Liman
Operators and matrices 5 (1), 79-87, 2011
162011
On the zeros of polynomials and related analytic functions
A Aziz, WM Shah
Glasnik matematički 33 (2), 173-184, 1998
161998
If INEQUALITIES FOR POLYNOMIALS WITH RESTRICTED ZEROS
A Aziz, WM Shah
Glasnik Matematicki 32 (2), 247, 1997
161997
On the location of zeros of polynomials and related analytic functions
A Aziz, WM Shah
Nonlinear Studies 6 (1), 91, 1999
131999
Some inequalities concerning derivative and maximum modulus of polynomials
NK Govil, A Liman, WM Shah
Aust. J. Math. Anal. Appl 8, 1-8, 2011
122011
An operator preserving inequalities between polynomials
WM Shah, A Liman
Rn 1, 2, 2008
122008
Some inequalities for the polar derivative of a polynomial
A Aziz, WM Shah
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 107 (3 …, 1997
121997
Inequalities concerning B-operators
SL Wali, WM Shah, A Liman
Проблемы анализа 5 (1), 2016
102016
Inequalities for polynomials not vanishing in a disk
A Liman, RN Mohapatra, WM Shah
Applied Mathematics and Computation 218 (3), 949-955, 2011
102011
Extremal properties and bounds for the zeros of polynomials
WM Shah
Ph. D. thesis, submitted to the University of Kashmir, 1998
101998
On the zeros of a certain class of polynomials and related analytic functions
WM Shah, A Liman
Mathematicka Balkanicka, New Series 19 (3-4), 245-253, 2005
92005
Bounds for the zeros of polynomials
WM Shah, A Liman
Analysis in Theory and Applications 20 (1), 16-27, 2004
92004
Lp inequalities for polynomials with restricted zeros
A Aziz, WM Shah
Proceedings Mathematical Sciences 108 (1), 63-68, 1998
91998
The system can't perform the operation now. Try again later.
Articles 1–20